# SDR 96ZZZX897

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSD0328131
- Condition: Defective
- Location: Right
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 4081 - DURING CRUISE AT FL 210, THE FIRST OFFICER'S WINDSHIELD BEGAN TO ARC.  SHORTLY THEREAFTER, THE OUTER PANE OF THE WINDSHIELD SHATTERED.  AIRCRAFT RETURNED TO FIELD, LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS LATER FERRIED FROM CLT TO CAK WHERE MX REPLACED THE FIRST OFFICER'S (RIGHT) WINDSHIELD IAW MM TR56-10-00 AND MM TR56-11-00.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
